cymbata

joybell
By joybell Latest Reply 2009-10-01 10:43:26 -0500
Started 2008-08-26 04:43:30 -0500

I am during a research on Cymbalta, could this make you gain weight, leave you in a daze, or a feel good drug that my get hooked on.


4 replies

P2putt
P2putt 2009-10-01 10:43:26 -0500 Report

Cymbalta is an antidepressant(SSRI). Similar to many meds of this type, there is a liklihood of weight gain and other side effects that have been mentioned,Pete

BeckyJ
BeckyJ 2009-09-30 15:06:41 -0500 Report

I've been on Cymbalta for about 2 years and the only noticable symptons I had were a little bit of nausea when they changed the dosage and when I first started I did have a little bit of a foggy feeling but that went away after about a week. I now take 60mg and it has done WONDERS for my depression and has definately helped with my pain. I started it for Bi-polar disorder and was suprised when it also helped with my chronic back and hip pain. My Aunt takes it for her legs and swears by it even though she did gain some weight (7lbs) when she first started taking it. She lost it pretty quickly once she was on a maintenance dose though and hasn't had any problems since. I don't know of any addiction issues but if you are concerned ask your Doctor. As always if you are concerned about any Med, do the research and see if it's right for you. Best of Luck!

Rozie2
Rozie2 2009-09-30 14:37:26 -0500 Report

I've been taking cymbalta for four months and i haven't gain any weight the only thing that i get is an upset stomach and, since the doctor have to pre approve it and it's been out my system for 2wks i get these flashes like i'm going to jump out of my skin. It's been three weeks now and i think i don't want to take it anymore. Well i pray everything goes well with you.

Robert C. H.
Robert C. H. 2008-08-26 06:27:53 -0500 Report

I don't know how to answer your question as I am not, a doctor, but I have been on cymbalta for a year now They prescribed it for me, to treat my depression,but they also found the it helps people with chronic pain , which I also suffer from, and they are now getting it approved for that. I don't know about weight gain as I am already heavy, but I don't walk around in a daze either. I would suggest talking to your Doctor, andResearching it on the internet, My best Robert